# SDR JR2R20250722727

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 17069824003
- Condition: Worn
- Location: Zone 800
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, VENT BOX, FWD AND AFT CAMS WORN.  REPAIR
